MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) EXCEL 23KHZ STRAIGHT HANDPIECE C2600P; TISSUE ABLATION

INTEGRA LIFESCIENCES(IRELAND) EXCEL 23KHZ STRAIGHT HANDPIECE C2600P; TISSUE ABLATION
Catalog Number C2600P
Medical Device Problem Codes Crack (1135); Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a loaner cusa excel 23khz straight handpiece (c2600) is cracked and overheating.Additional information has been requested.
 
Additional Manufacturer Narrative
Updated fields: d4 (serial# and udi), d9, g3, g6, h2, h3, h4, h6, h11.The cusa excel 23khz straight handpiece (c2600p) was returned for evaluation: device history record (dhr) ¿ the dhr was reviewed and no anomalies that could be associated with the complaint incident was observed.Failure analysis - the investigation of the returned handpiece (hp) verified customer complaint as valid.The transducer was found to be twisted in the handpiece housing because the torque base was not (or not correctly) used, which is a user mistake.The housing has a crack, the handpiece is giving a cooling alarm, and annual maintenance needs to be performed.To resolve the issue, the housing and all o-rings of the coil form have been replaced, and a full function test including calibration and safety test according to the manufacturer's guidelines has been performed.Root cause - the root cause is confirmed as "cracked housing and overheating." due to the handpiece being cracked it is no longer a sealed unit; air can enter the cooling system and trigger a cooling alarm.Due to the air in the system, the cooling water flow rate is reduced potentially resulting in insufficient cooling, causing the handpiece to heat up.Additionally, during the service it was noted that the handpiece had also been overtorqued.The issue of cracked housing is currently under investigation pending root cause and corrective action.However, there are no capas associated with "overheating." at present we consider this complaint to be closed.

Brand Name
EXCEL 23KHZ STRAIGHT HANDPIECE C2600P
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24329067
Report Number3006697299-2026-00011
Device Sequence Number15821660
Product Code LFL
UDI-Device Identifier10381780039419
UDI-Public10381780039419
Combination Product (Y/N)N
PMA/510(K) Number
K141674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC2600P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3006697299-05/29/2024-00
Patient Sequence Number1
Patient SexUnknown